# SDR SIMA20120718003

- Difficulty date: July 18, 2012
- Submitted: July 19, 2012
- Operation: Air carrier
- Aircraft: N640AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145183
- Aircraft time: 30,053 hours, 27,424 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cradle
- Part number: P2070005120
- Condition: Overheated
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING B INSPECTION, FOUND THE AFT CABIN EMERGENCY FLASHLIGHT CRADLE HAS EVIDENCE OF OVERHEATING.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED THE AFT CABIN EMERGENCY FLASHLIGHT CRADLE IAW AMM 33-50-16.  OPS CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.
